| Catalog Number |
306544 |
| Medical Device Problem Codes |
Inappropriate Audible Prompt/Feedback (2280); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of product malfunction during the production process.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Root cause description: based on the limited investigation results, a cause for the reported incident could not be determined.Rationale: capa not required at this time.
Event or Problem Description
It was reported that syringe 3ml saline 3ml fill alarmed during use.The following information was provided by the initial reporter: it was reported by the sales representative that the syringe causes occlusion alarms and is not compatible with the alaris system.